# SDR DALA2019071904316

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 55,881 hours, 26,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5953102) DURING INSPECTION FOUND EXIT SIGN (LENS) MISSING AT 18A. INSTALLED NEW EXIT SIGN LENS PER AMM 33-51.
